MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2680-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942); Renal Failure (2041)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (1) one year after post initial procedure, the patient was present in the hospital with an aortic occlusion.A re-intervention was done and the physician elected to do an axillary femoral bypass.The patient was reported to be stable following the secondary procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows occlusion of the aortic body, extending to the bilateral iliac limbs is confirmed.The additional surgical procedure - axillary bi fem bypass, thrombectomy and bilateral fasciotomies is confirmed this is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest bilateral limb ischemia occurred that was not included in the event as reported.These findings were discovered during an examination of the emergency room note and the operative notes.Device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.Procedure related harms were acute kidney injury (resolved at discharge) and an additional surgical procedure (closure of fasciotomies).The final patient status was discharged home stable on the ninth post-operative day.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.B5: describe event or problem.G4: awareness date - updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (1) one year after post initial procedure, the patient was present in the hospital with an aortic occlusion.A re-intervention was done and the physician elected to do an axillary femoral bypass.The patient was reported to be stable following the secondary procedure.Subsequent to the initial report, clinical assessment determined that there was evidence to reasonably suggest bilateral limb ischemia occurred that was not included in the event as reported.The limb ischemia was discovered during review of the emergency room note and the operative notes.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key12436984
Report Number3008011247-2021-00108
Device Sequence Number17164399
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3230213FS02112052W
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2023
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS021120-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS032320-36.; OVATION IX ILIAC LIMB FS030620-08.; OVATION PRIME FILL POLYMER FF021120-03.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown